Volume 2017

Issue 3

Fuzzy subgroups on direct product of groups over a t-norm
Rasul Rasuli
Volume 2017, Issue 3, Year 2017 Article ID jfsva-00339, Pages 96-101
Published: 07 November 2017

A study on fuzzy rough continuous differential games
El-Saeed Ammar, M. G. Brikaa
Volume 2017, Issue 3, Year 2017 Article ID jfsva-00361, Pages 102-119
Published: 07 November 2017

Parameters of Fuzzy Bags
Radko Mesiar, Fateme Kouchakinejad, Mashaallah Mashinchi
Volume 2017, Issue 3, Year 2017 Article ID jfsva-00405, Pages 120-131
Published: 07 November 2017

Application of ANNs approach for solving fully fuzzy polynomials system
R. Novin, M. A. Fariborzi Araghi, M. Amirfakhrian
Volume 2017, Issue 3, Year 2017 Article ID jfsva-00378, Pages 132-142
Published: 15 November 2017

Characterizations of intuitionistic fuzzy ideals and filters based on lattice operations
Soheyb Milles, Lemnaouar Zedam, Ewa Rak
Volume 2017, Issue 3, Year 2017 Article ID jfsva-00399, Pages 143-159
Published: 15 November 2017